# SDR 2008UALA02435

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 57,695 hours, 21,096 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL FLOOR LIGHTS INOP AT AFT LAV, ROWS 34 THRU 30, ROWS 22 THRU 16 AND EMERGENCY AISLE LIGHTS INOP AT ROWS 34 THRU 26 BOTH SIDES AND ROWS 18 THRU 14 LT SIDE. FOUND INVERTER FAILED.  REPLACED INVERTER AT ROW 17ABC LT BATTERY PACK REPLACED AT M10818 AND FUSES CHKD ON PWR SUPPLY AT M735.ORANGE EGRESS EEL LIGHT STRIP AND FC EEL LIGHT STRIP REPLACED.
